MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT SYNGO.X WORKPLACE; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

SIEMENS HEALTHCARE GMBH- AT SYNGO.X WORKPLACE; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number 10281299
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens was notified of this event by fda medsun report #(b)(4).Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the syngo.X workplace on an artis zeego system.The user reported that the ct portion of the artis zeego x-ray system was not working.The or team had to turn the machine off and on three times before the machine would turn on.The user reported that this has happened over the past few days.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment does not indicate a system failure or malfunction and no non-conformity was identified.Unfortunately, despite all efforts to this event, there is only limited information available regarding what occurred on site.The customer's medwatch is unfortunately very contradictory.Among other things, it talks about a supposed exchanged artis zeego interventional fluoroscopic x-ray machine that was returned for examination.The fact alone that the system is currently in operation and would be much too large and heavy for a possible return proves that this information cannot be correct and that there has been a misunderstanding.We have not received any parts for examination.This suggests that perhaps the syngo x workplace was meant, which is a standalone computer with software and which works together with the artis zeego.However, the investigation could not find any error in the syngo x workplace and it works as specified.Although the customer had reported that there had been problems sending 3d images to the pacs archiving system, everything was fine after a reboot.The error mentioned in the complaint has not been reported again.The occurrence rate of the mentioned error pattern has been checked.Any accumulation of errors or even a systematic error that would lead to corrective action of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
SYNGO.X WORKPLACE
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
127 henkestr.
erlangen, germany 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12445503
Report Number3004977335-2021-94506
Device Sequence Number3725915
Product Code LLZ
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K092519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10281299
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown